MathSciNet Relay Station
MathSciNet bibliographic data
MR1360618 (96h:58024) 58E05 (57R70 58F05)
Floer, Andreas; Hofer, Helmut; Salamon, Dietmar Transversality in elliptic Morse theory for the symplectic action. Duke Math. J. 80 (1995), no. 1, 251–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement